# SDR ASAA2018030623993

- Difficulty date: March 6, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A81288
- Condition: Cracked
- Location: Bs 296-309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE CUTOUT INTERNAL SURROUND DOUBLER IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE DOUBLER IAW DWG 141A8180, REV C,  AND SRM 51-40-02.
